# SDR DALA2025070204962

- Difficulty date: September 19, 2024
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,619 hours, 29,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DAMAGE FOUND ON SKIN. APROX 1" DENT WITH GOUGE AT STA 624 AND STR 16L, FWD OF 2L DOOR. CORRECTIVE ACTION: DAMAGE FOUND OUTSIDE OF ALLOWABLE LIMITS. REPAIR ALLOWED PER B757 SRM 53-00-01-2R PROC 28. CAT "B" REPAIR. REMOVED DAMAGE PER STEP 4.F. PERFORMED HFEC AROUND SKIN CUTOUTS PER STEP 4E. REF 757NDT PART 6 51-00-01, NO FINDINGS. PERFORMED BHEC OF ALL INITIAL FASTENER HOLES IN REPAIR AREA PER STEP 4G REF 757NDT PART 6 51-00-16, NO FINDINGS. C/W REMAINING STEPS THROUGH 4.U. (6037216)
